Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 13, 2011, 6:28 AM CDT for Grundy County, Linn County, Livingston County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 6:28 AM CDT (11:28 UTC)
- Expired
- Jun 13, 2011, 7:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grundy County, MO, Linn County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:16 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
343 WUUS53 KEAX 131128 SVREAX MOC079-115-117-131215- /O.NEW.KEAX.SV.W.0196.110613T1128Z-110613T1215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 628 AM CDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI... WEST CENTRAL LINN COUNTY IN NORTH CENTRAL MISSOURI... NORTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 715 AM CDT * AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES SOUTH OF TRENTON...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN LIVINGSTON...SOUTHERN GRUNDY AND WEST CENTRAL LINN COUNTIES... INCLUDING THE FOLLOWING LOCATIONS CHULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3998 9324 3976 9331 3988 9376 4005 9371 TIME...MOT...LOC 1128Z 285DEG 19KT 3993 9357 WIND...HAIL <50MPH 1.00IN $$ DB
3 follow-up statements
102 WWUS53 KEAX 131139 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 639 AM CDT MON JUN 13 2011 MOC079-115-117-131215- /O.CON.KEAX.SV.W.0196.000000T0000Z-110613T1215Z/ GRUNDY MO-LINN MO-LIVINGSTON MO- 639 AM CDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LIVINGSTON...WEST CENTRAL LINN AND SOUTHERN GRUNDY COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 715 AM CDT... AT 638 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTH OF CHILLICOTHE...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MEADVILLE AROUND 715 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3998 9324 3976 9331 3988 9376 4005 9371 TIME...MOT...LOC 1139Z 285DEG 19KT 3991 9350 WIND...HAIL <50MPH 1.00IN $$ DB
457 WWUS53 KEAX 131145 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 AM CDT MON JUN 13 2011 MOC079-115-117-131215- /O.CON.KEAX.SV.W.0196.000000T0000Z-110613T1215Z/ GRUNDY MO-LINN MO-LIVINGSTON MO- 645 AM CDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LIVINGSTON...WEST CENTRAL LINN AND SOUTHERN GRUNDY COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 715 AM CDT... AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF CHILLICOTHE...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WHEELING AROUND 700 AM CDT. MEADVILLE AROUND 715 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3998 9324 3976 9331 3988 9376 4005 9371 TIME...MOT...LOC 1145Z 285DEG 19KT 3990 9346 WIND...HAIL <50MPH 1.00IN $$ DB
694 WWUS53 KEAX 131159 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 659 AM CDT MON JUN 13 2011 MOC079-115-117-131215- /O.CON.KEAX.SV.W.0196.000000T0000Z-110613T1215Z/ GRUNDY MO-LINN MO-LIVINGSTON MO- 659 AM CDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LIVINGSTON...WEST CENTRAL LINN AND SOUTHERN GRUNDY COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 715 AM CDT... AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF WHEELING...OR 11 MILES NORTHEAST OF CHILLICOTHE...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MEADVILLE AROUND 715 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3998 9324 3976 9331 3988 9376 4005 9371 TIME...MOT...LOC 1159Z 285DEG 19KT 3988 9337 WIND...HAIL <50MPH 1.00IN $$ DB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:25 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 4:25 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 AM CDT MON JUN 13 2011 .DISCUSSION... SHORT TERM (TODAY THROUGH WEDNESDAY)... ALL IS QUIET SO FAR...COUNTER TO WHAT SUITE OF MESO MODELS SUGGEST SHOULD BE OCCURRING. IT APPEARS THAT DIVERGENT H8 FLOW ACROSS NE KS AND NW MO AND CAPPING INVERSION BETWEEN H9 AND H8 SUPPRESSING CONVECTION SO FAR. SOME ENHANCEMENT IN AC/ACCAS FIELD ACROSS CENTRAL KANSAS EVIDENT ON RECENT IR IMAGERY...WHICH IS NOT TOO SURPRISING AS 45-50 H8/H7 LLJ IMPINGING ON EDGE OF EML IN THIS REGION. IF STORMS DO NOT FIRE SOON...BEST CONVERGENCE BY DIURNAL LLJ MAXIMUM WILL BE LOST...SO MIGHT NOT SEE ANY DEVELOPMENT. HOWEVER...DECIDED TO BROADBRUSH A NARROW BAND OF SLIGHT CHANCE POPS ALONG AXIS AC DEVELOPMENT...WHICH APPEARS WELL ALIGNED FAIRLY WELL WITH BAND OF PRESSURE ADVECTION ALONG 310-312K SURFACE. OVERALL USED A BLEND OF THE RUC/GEM FOR PRECIPITATION TRENDS IN THE NEAR TERM. THREAT OF CONVECTION WILL NOT LINGER LONG...AS LLJ WEAKENS AND STOUT CAP TAKES CONTROL. LEFT A SLIVER OF SLIGHT CHANCE/LOW CHANCE POPS ACROSS NORTHEAST CWA GIVEN THIS REGION WILL BE LOCATED IN PROXIMITY TO THE CYCLONIC SHEAR SIDE OF H5 RIDGE. AS FAR AS TEMPERATURES...READINGS WILL CONTINUE TO EDGE UPWARDS TODAY AS LOW-MID 20 H8 TEMPERATURES ADVECT INTO SOUTHWEST PORTIONS OF CWA. THERE WILL BE QUITE A RANGE IN TEMPERATURES...WITH A LIKELY 15-20 DEGREE SPREAD BETWEEN EAST CENTRAL KANSAS AND NORTHEAST MISSOURI. USED A BLEND OF EC/GEM AS A GENERAL GUIDE FOR TEMPERATURES GIVEN THEIR PAUCITY OF EVAPORATIVE COOLING IMPACT DUE TO CONVECTION. CAPPING INVERSION WILL CONTINUE TO BUILD ACROSS THE REGION TONIGHT...BUT A SHORTWAVE EJECTING ACROSS NORTHERN PLAINS APPEARS TO ENHANCE CONVERGENCE PROVIDED BY LLJ...THUS THERE MAY BE A SLIGHTLY BETTER CHANCE OF NOCTURNAL CONVECTION ACROSS NORTHEAST MISSOURI. THREAT OF STORMS WILL RETURN THE REMINDER OF FORECAST AREA ON TUESDAY...AS OVERALL H5 HEIGHTS LOWER IN RESPONSE TO MORE VIGOROUS SHORTWAVE. CONTINUED TREND OF PREVIOUS FORECASTS OF BROADBRUSHING ENTIRE FORECAST AREA WITH CHANCE POPS. H8/H8 THERMAL RIDGE RE-ORIENTS FURTHER SOUTH DUE TO FALLING HEIGHTS...THUS TRIMMED TEMPERATURES A DEGREE OR TWO ACROSS MOST OF THE REGION FOR TUESDAY. WEDNESDAY WILL BE A TRANSITION DAY...IN THE WAKE OF EXPECTED LONG NIGHT OF CONVECTION ON TUESDAY NIGHT. WEAK WIND FIELD AND JUNE INSOLATION WILL KEEP TEMPERATURES ONLY A FEW DEGREES COOLER ON WEDNESDAY UNDER WEAK LOW LEVEL COOL ADVECTION REGION. PRECIPITATION THREAT GRADUALLY WILL END FROM WEST TO EAST AS H5 SHORTWAVE MOVES FROM NORTHERN PLAINS INTO GREAT LAKES REGION. MEDIUM RANGE (THURSDAY THROUGH SUNDAY)... UPPER RIDGING WILL BUILD ACROSS THE PLAINS THURSDAY BEFORE THE NEXT UPPER SHORTWAVE DAMPENS H5 HEIGHTS ACROSS THE CENTRAL PLAINS ONCE AGAIN. THIS SHOULD BRING A RETURN TO HIGHER RAIN CHANCES THROUGH THE END OF THE WORK WEEK AS THE SYSTEM TRANSITIONS TO THE EAST. BY THE WEEKEND...UPPER RIDGING RETURNS TO CENTRAL/SOUTHERN PLAINS WITH NAEFS DEPICTING H5 HEIGHTS AT OR ABOVE 590 DM ACROSS SOUTHERN PLAINS...WITH TRANSLATES TO MID 20 H8 TEMPS AND H7 TEMPERATURES IN THE 15-16C RANGE. THIS SHOULD LIMIT OVERALL PRECIP THREAT FOR THE WEEKEND...AND WILL SIGNAL A RETURN TO ABOVE NORMAL TEMPERATURES. GENERALLY FOLLOWED CONSENSUS BLEND...THOUGH TEMPERATURES MAY NEED TO BE NUDGED UPWARD IN THE OUTER PERIODS. ACCOUNT. SF && .AVIATION... FOR THE 06Z TAFS...CHANCE FOR THUNDERSTORMS STILL RATHER REMOTE AS ATMOSPHERE REMAINS WELL CAPPED. THE LATEST MODEL RUNS DO STILL TRY TO DEVELOP AN AREA OF STORMS ALONG AXIS OF VORTICITY ADVECTION IN ADVANCE OF A WEAK WAVE IN THE UPPER FLOW. TOPEKA SOUNDING INDICATED THE INVERSION IS STRONG TO ABOUT 650 MB SO IF CONVECTION DOES INITIATE...EXPECT STORMS TO BE ELEVATED. HAIL STILL WOULD BE THE MAIN THREAT. AROUND SUNRISE THERE IS A GOOD CHANCE OF SOME MVFR STRATUS AS LOW LEVEL MOISTURE IS TRAPPED UNDER THE INVERSION. BY LATE MORNING EXPECT THE CIGS TO SCATTER OUT...BUT ANOTHER ROUND OF CONVECTION IS POSSIBLE IN THE AFTERNOON AS MID LEVEL LAPSE RATES REMAIN RELATIVELY STEEP...AROUND 8 DEG K/KM...AND WILL HANDLE WITH A PROB GROUP FOR NOW. ADOLPHSON && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 13, 5:35 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 535 AM CDT MON JUN 13 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 535 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THIS MORNING...THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM NORTHWEST MISSOURI INTO CENTRAL MISSOURI... AND WILL INCREASE IN AREAL COVERAGE AS THE MORNING PROGRESSES...CONGEALING INTO A COMPLEX OF STORMS. THIS COMPLEX OF STORMS WILL MOVE FROM CENTRAL INTO EASTERN AND SOUTHERN MISSOURI BY EARLY AFTERNOON. AREAS GENERALLY EAST OF A MARYVILLE TO CLINTON HAVE THE GREATEST POTENTIAL TO EXPERIENCE SEVERE WEATHER. THE PRIMARY THREATS FROM ANY SEVERE STORMS THE DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. THIS AFTERNOON...THE THREAT FOR SEVERE THUNDERSTORMS WILL BE MINIMAL. TONIGHT...ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS NEBRASKA AND MOVE SOUTHEAST INTO NORTHERN MISSOURI. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS POSING THE GREATEST THREAT...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL AND FLOODING ALSO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR STORMS WILL RETURN FOR THE ENTIRE OUTLOOK AREA TUESDAY AND TUESDAY NIGHT...AS A LOW PRESSURE DEVELOPS ACROSS THE HIGH PLAINS AND MOVES ACROSS THE CENTRAL PLAINS. CONDITIONS WILL BE FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. AFTER A LULL IN THUNDERSTORM ACTIVITY...WEDNESDAY INTO EARLY THURSDAY...MORE THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO SATURDAY. IT IS STILL TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE POSSIBLE. ALTHOUGH NOT PRESENTLY EXPECTED...ANY WIDESPREAD HEAVY RAINFALL DURING THIS PERIOD COULD LEAD TO ADDITIONAL RISES ALONG THE MISSOURI RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS MORNING AND TONIGHT. FORTIN
In the hours before
Special weather statement, Jun 13, 5:28 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 528 AM CDT MON JUN 13 2011 MOZ014-015-023-131115- DAVIESS MO-GRUNDY MO-LIVINGSTON MO- 528 AM CDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON... SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL 615 AM CDT... AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JAMESPORT...OR 7 MILES NORTHEAST OF GALLATIN...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SPRING HILL AROUND 600 AM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4004 9347 3979 9354 3991 9398 4004 9396 TIME...MOT...LOC 1028Z 279DEG 19KT 3996 9384 DB
Local storm report, Jun 13, 5:45 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM HAIL CHILLICOTHE 39.79N 93.55W
06/13/2011 E0.88 INCH LIVINGSTON MO BROADCAST MEDIA
DIME TO NICKEL SIZED HAIL
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:28 AM CDT | Special Weather Statement | EAX | Daviess | 47 min |
| Jun 13, 5:35 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 40 min |
| Jun 13, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn | 24 min |
| Jun 13, 6:34 AM CDT | Areal Flood Advisory | EAX | Chariton, Grundy, Linn, Livingston, Macon | 4 hr |
| Jun 13, 6:44 AM CDT | Special Weather Statement | EAX | Chariton | 46 min |
| Jun 13, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 34 min |
| Jun 13, 7:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 13, 7:29 AM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 13, 7:43 AM CDT | Special Weather Statement | EAX | Linn | 47 min |
| Jun 13, 7:46 AM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Jun 13, 7:48 AM CDT | Special Weather Statement | EAX | Sullivan | 42 min |
| Jun 13, 8:27 AM CDT | Special Weather Statement | EAX | Linn | 48 min |
| Jun 13, 8:34 AM CDT | Special Weather Statement | EAX | Pettis | 41 min |
| Jun 13, 8:39 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 21 min |
| Jun 13, 8:48 AM CDT | Special Weather Statement | EAX | Ray | 27 min |
| Jun 13, 8:54 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Jun 13, 8:56 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 23 min |
| Jun 13, 9:14 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Jun 13, 9:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| Jun 13, 10:33 AM CDT | Special Weather Statement | EAX | Howard | 27 min |
| Jun 13, 11:57 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jun 13, 12:00 PM CDT | Areal Flood Advisory | EAX | Atchison | 24 hr |
| Jun 13, 12:29 PM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 13, 1:55 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Jun 13, 4:39 PM CDT | Flash Flood Watch | EAX | Adair, Grundy, Harrison, Linn, Macon, Mercer and 3 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.